# SDR SWAA961384

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Contl Pnl
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER 1 VHF NAV SYSTEM BECAME INOPERATIVE, SWITCHING TO AUX, NO HELP.  AIRCRAFT DIVERTED TO PHX AND MADE AN UNEVENTFUL LANDING.  REPLACED BOTH NAV CONTROL PANELS AND NR 1 NAV RECEIVER PER BOEING M/M.
